# SDR REXA2016041100633

- Difficulty date: April 11, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover Plate
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR KICK PLATE COVER HINGE CRACKED & COVER PLATE GOUGED.  REPLACED PLATE IAW SRM 51-42-02 PG 7 & 11.
